E-Prints Complutense

On classes of maps which preserve finitisticness

Impacto

Descargas

Último año

Koyama, Akira y Morón, Manuel A. (2002) On classes of maps which preserve finitisticness. Proceedings of the American Mathematical Society, 130 (10). pp. 3091-3096. ISSN 0002-9939

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

297kB

URL Oficial: http://www.ams.org/journals/proc/2002-130-10/S0002-9939-02-06402-X/S0002-9939-02-06402-X.pdf


URLTipo de URL
http://www.ams.orgInstitución


Resumen

We shall prove the following: ( 1) Let r : X --> Y be a refinable map between paracompact spaces. Then X is finitistic if and only if Y is finitistic. ( 2) Let f : X --> Y be a hereditary shape equivalence between metric spaces. Then if X is finitistic, Y is finitistic.


Tipo de documento:Artículo
Palabras clave:Cell-like maps; cohomological dimension; refinable maps; property-c; spaces; finitistic spaces; refinable maps; c-refinable maps; hereditary shape equivalences; extension dimension; cohomological dimension
Materias:Ciencias > Matemáticas > Topología
Código ID:15291
Depositado:21 May 2012 09:41
Última Modificación:06 Feb 2014 10:21

Descargas en el último año

Sólo personal del repositorio: página de control del artículo